# SDR IXXA20250130001

- Difficulty date: January 7, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 015T141584
- Part serial: 000236
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B AFR FLAP UPPER SKIN HAS A DENT 35.7" FROM I/B END. REF HAECO WO 320010 NON ROUTINE 30313
